# SDR REXA2017020800172

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,144 hours, 4,921 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2893010662
- Condition: Deployed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAN BUMPED HIS HEAD ON THE O2 COVER IN FOWARD LAV AND THE O2 MASKS DEPLOYED IN THE LAV. REPACKED O2 MASK IAW CRJ900 AMM 35-21-17. OP CK GOOD ACFT OK FOR SERVICE.
